The Annals of Mathematical Statistics

Abstracts of Papers

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 29, Number 2 (1958), 614-623.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177706647

Digital Object Identifier
doi:10.1214/aoms/1177706647

JSTOR
links.jstor.org

Citation

Abstracts of Papers. Ann. Math. Statist. 29 (1958), no. 2, 614--623. doi:10.1214/aoms/1177706647. http://projecteuclid.org/euclid.aoms/1177706647.


Export citation